Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 14, 2015, 11:25 PM EDT for Williams County, Ohio; DeKalb County, Steuben County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 11:25 PM EDT (03:25 UTC)
- Expired
- Aug 14, 2015, 11:52 PM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, IN, Steuben County, IN, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 80 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2943 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS53 KIWX 150325
SVRIWX
INC033-151-OHC171-150415-
/O.NEW.KIWX.SV.W.0097.150815T0325Z-150815T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1125 PM EDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
SOUTHEASTERN STEUBEN COUNTY IN NORTHEASTERN INDIANA...
SOUTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN OHIO...
* UNTIL 1215 AM EDT
* AT 1124 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDON...OR 9
MILES SOUTHEAST OF ANGOLA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EDGERTON...HAMILTON...EDON...EDGERTON IN WILLIAMS COUNTY...
COLUMBIA...BLAKESLEE...MELBERN...HAMILTON LAKE...ALVARADO AND
ARTIC.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
&&
LAT...LON 4144 8461 4143 8469 4143 8480 4141 8480
4140 8483 4155 8494 4165 8478
TIME...MOT...LOC 0324Z 326DEG 16KT 4157 8484
HAIL...1.00IN
WIND...60MPH
$$
MARSILI2 follow-up statements
673
WWUS53 KIWX 150341
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 PM EDT FRI AUG 14 2015
INC033-151-OHC171-150415-
/O.CON.KIWX.SV.W.0097.000000T0000Z-150815T0415Z/
DE KALB IN-STEUBEN IN-WILLIAMS OH-
1141 PM EDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHEASTERN DE KALB...SOUTHEASTERN STEUBEN AND SOUTHWESTERN
WILLIAMS COUNTIES...
AT 1141 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDON MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDGERTON...HAMILTON...EDON...EDGERTON IN WILLIAMS COUNTY...
COLUMBIA...BLAKESLEE...MELBERN...HAMILTON LAKE...ALVARADO AND ARTIC.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
&&
LAT...LON 4144 8461 4143 8469 4143 8480 4141 8480
4140 8483 4155 8494 4165 8478
TIME...MOT...LOC 0341Z 302DEG 17KT 4151 8481
HAIL...1.00IN
WIND...60MPH
$$
MARSILI643
WWUS53 KIWX 150352
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1152 PM EDT FRI AUG 14 2015
INC033-151-OHC171-150402-
/O.CAN.KIWX.SV.W.0097.000000T0000Z-150815T0415Z/
DE KALB IN-STEUBEN IN-WILLIAMS OH-
1152 PM EDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE KALB...
SOUTHEASTERN STEUBEN AND SOUTHWESTERN WILLIAMS COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM THROUGH 1215 AM
EDT.
LAT...LON 4144 8461 4143 8469 4143 8480 4141 8480
4140 8483 4155 8494 4165 8478
TIME...MOT...LOC 0345Z 326DEG 16KT 4147 8477
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 11:24 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 14, 11:24 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1124 PM EDT FRI AUG 14 2015 .SYNOPSIS... ISSUED AT 1122 PM EDT FRI AUG 14 2015 STORMS SHOULD GRADUALLY WEAKEN OVERNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH. HIGH PRESSURE WILL BE OVER THE REGION INTO TOMORROW. THIS WILL SET UP HOT AND HUMID CONDITIONS FOR THE WEEKEND. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER 60S IN SOUTHEAST INDIANA TO THE MIDDLE 60S IN SOUTHERN MICHIGAN. HIGH TEMPERATURES SATURDAY WILL BE IN THE UPPER 80S TO AROUND 90. && .UPDATE... ISSUED AT 1122 PM EDT FRI AUG 14 2015 AN UPPER LEVEL DISTURBANCE MOVING SOUTH HAS CAUSED STORMS TO DEVELOP OVER FAR SOUTHERN LOWER MICHIGAN INTO NORTHERN INDIANA. HIGHEST WIND GUSTS SHOULD BE FROM 40 MPH TO 50 MPH. THE STORMS SHOULD WEAKEN OVERNIGHT AS CONDITIONS STABILIZE AND AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 316 PM EDT FRI AUG 14 2015 TAIL END OF SW WRAPPING UP ALG N SHORE OF LK HN ENCOUNTERING A RATHER HOSTILE AIRMASS W/SRN EXTENT BASED ON 12Z RAOB DEPICTION OF WARM AIR ALOFT CNTRD NR H8. AS SUCH AND IN REFLECTION OF SWD DECAY OF EARLY MORNING ACTIVITY HIGHLY DOUBT GENERAL HIGHRES CONSENSUS OF CONVN REDVLPG ACRS NRN IN/NW OH THIS AFTN ESP IN LIGHT OF CURRENT CLD CONTAMINATION AND POOR MIDLVL FORCING. SECONDARY FOLLOWING WK DISTURBANCE OVR NRN WI YIELDING NEW DVLPMNT FM UPR MI WWD INTO NE WI. WHILE A PORTION OF THIS ACTIVITY COULD SURVIVE THE TRIP SWD INTO SW MI/NW IN TWD MID EVENING...CHANCES LOOK DOUBTFUL GIVEN STABILIZING PBL AND HAVE ELECTED DROP PRIOR MENTION. ON SAT UPR RIDGE FOLDS EWD ACRS THE LAKES W/APPRECIABLE HGT RISES ALOFT. WARM LYR ALOFT XPCD TO WARM FURTHER AND EFFECTIVELY CAP OFF POTENTIAL AFTN CONVN TIED TO MAX HEATING ESP IN ABSENCE OF A DEEMED EFFECTIVE FORCING MECHANISM. OTRWS BASED ON UPSTREAM TEMPS ALREADY INTO THE UPR 80S-90 WILL BRIDGE MAX TEMPS HIGHER. && .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 316 PM EDT FRI AUG 14 2015 ACTIVE WEATHER PATTERN EXPECTED IN THE LONG TERM PERIOD...WITH GENERALLY ABOVE NORMAL TEMPERATURES. BROAD/LOW AMPLITUDE MID/UPPER RIDGING EXPECTED ACROSS THE EASTERN HALF OF THE CONUS SATURDAY NIGHT INTO MONDAY...WITH SUBTLE/WEAK CUTOFF UPPER LOW OVER THE LOWER OHIO VALLEY. WITH 850MB TEMPS NEAR 20C SUNDAY AND MAXIMUM INSOLATION/MIXING ANTICIPATED...CONTINUED WITH THE TREND OF MAX TS ABOVE CONSENSUS BLEND GUIDANCE. CURRENT FORECAST REFLECTS 89-91F FOR HIGHS SUNDAY. ALTHOUGH WEAK INFLUENCE OF OHIO VALLEY CUTOFF LOW AND FAIRLY ROBUST LOW LVL LAPSE RATES ACROSS THE LOCAL AREA...SUBSTANTIAL MID LVL CAP SHOULD LIMIT ANY CONVECTIVE ACTIVITY...WITH DRY FCST CONTINUING SUNDAY THROUGH THE DAY ON MONDAY. SUBTLE UPPER HEIGHT FALLS ANTICIPATED ACROSS THE REGION MONDAY AFTERNOON THROUGH TUESDAY NIGHT...WITH SFC FRONTAL BOUNDARY FROM ATTENDANT NRN QUEBEC SFC LOW SETTLING SOUTH THROUGH THE GREAT LAKES REGION. MAINTAINED TIMING OF POPS W/ PREVIOUS FCST...HOLDING OFF UNTIL AFTER 18Z MONDAY. HOWEVER...MODEL TRENDS HAVE SLOWED/CURTAILED THE SOUTHWARD PROGRESSION OF THIS BOUNDARY...SO POPS MAY NEED PUSHED BACK FURTHER INTO MONDAY NIGHT. WEAKER/SLOWER BOUNDARY HANGING UP NORTH OF THE AREA INTO TUESDAY...HELD ON WITH TEMPS A TOUCH WARMER THAN YESTERDAY'S FORECAST...NEAR NORMAL FOR TUESDAY AND WEDNESDAY. ATTENTION THEN TURNS TO PRECIP CHANCES WEDNESDAY AFTERNOON/NIGHT. SHARP/DIGGING UPPER SHORTWAVE WILL TRACK FROM THE NRN TIER INTO THE WRN GREAT LAKES BY WEDNESDAY AFTERNOON...AS STRONG 110 KT UPPER JET ROUNDS THE BASE OF THIS TROF. RESULTANT DEEPENING SFC LOW ACROSS THE GREAT LAKES WILL PUSH A STRONG FRONT EAST THROUGH THE AREA MONDAY AFTERNOON AND EVENING. ALTHOUGH A BIT FAR OUT FOR DETAILS...INCREASED SEVERE CHANCES MAY BE POSSIBLE DEPENDING ON TIMING OF FROPA AND EVOLUTION OF STORMS...ALTHOUGH MID LEVEL LAPSE RATES LOOK POOR AT THIS POINT. WILL DEFINITELY BE A FEATURE TO KEEP AN EYE ON OVER THE NEXT SEVERAL DAYS. AFTER SFC FRONT/UPPER TROF PASSES EAST OF THE AREA THURSDAY MORNING...UPPER HEIGHTS QUICKLY RISE W/ SFC RIDGING BUILDING INTO THE REGION. 850MB TEMPS RECOVER QUICKLY BY THE END OF NEXT WEEK...WITH A PERIOD OF WELL ABOVE NORMAL TEMPS POSSIBLE LATE NEXT WEEK THROUGH THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 807 PM EDT FRI AUG 14 2015 A COUPLE OF WEAK UPPER LEVEL TROUGHS WILL PROGRESS THROUGH THE SOUTHERN GREAT LAKES REGION TONIGHT. THUNDERSTORMS HAVE BEEN MORE WIDESPREAD ACROSS PORTIONS OF WISCONSIN AND LOWER MICHIGAN...AND EXPECTING SOME OF THIS ACTIVITY...AT LEAST IN AN ISOLATED SENSE TO CONTINUE TO BUILD SOUTHWARD ACROSS NORTHERN INDIANA THIS EVENING. TRENDS WILL CONTINUE TO BE MONITORED BUT GIVEN EXPECTATION OF SOME DIMINISHMENT IN COVERAGE AS BOUNDARY LAYER SLOWLY BECOMES MORE STABLE...AND WEAK NATURE OF FORCING...WILL CONTINUE TO OMIT SHRA/TSRA FROM 00Z TAFS FOR NOW. OTHERWISE...ISO-SCT SHOWERS SHOULD DIMINISH DURING THE OVERNIGHT HOURS...WITH SOME POSSIBILITY OF PATCHY FOG DEVELOPING. UPPER LEVEL RIDGE TO BUILD INTO THE REGION ON SATURDAY...WHICH SHOULD LIMIT ANY AFTERNOON THUNDER CHANCES TO ISOLD AT BEST. THUS...WILL CONTINUE WITH A DRY FORECAST AT THIS TIME. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...SKIPPER SYNOPSIS...LOTHAMER/SKIPPER SHORT TERM...T LONG TERM...NG AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 14, 10:33 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1033 PM EDT FRI AUG 14 2015 INZ006>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-160245- LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1033 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY PORTIONS OF THE OVERNIGHT HOURS...ESPECIALLY NORTH OF US ROUTE 6. A FEW STORMS MAY PRODUCE ONE HALF INCH HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS CHANCE OF THUNDERSTORMS MONDAY AFTERNOON INTO TUESDAY...AND AGAIN WEDNESDAY AFTERNOON INTO THURSDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-160245- LA PORTE-ST. JOSEPH IN-ELKHART- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN 1033 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY PORTIONS OF THE OVERNIGHT HOURS...ESPECIALLY NORTH OF US ROUTE 6. A FEW STORMS MAY PRODUCE ONE HALF INCH HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE LEVELS OF OZONE ARE EXPECTED ON SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON INTO TUESDAY...AND AGAIN WEDNESDAY AFTERNOON INTO THURSDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-160245- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1033 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL END SHORTLY AFTER MIDNIGHT. A FEW STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS AND SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH TUESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 14, 10:27 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST SAINT JOSEPH 42.11N 86.48W
08/14/2015 E50 MPH BERRIEN MI PUBLIC
ESTIMATED AT 45-50MPH
&&
LOTHAMERLocal storm report, Aug 14, 10:37 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 PM EDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND GST 3 N DOWAGIAC 42.03N 86.11W
08/14/2015 E50 MPH CASS MI TRAINED SPOTTER
NUMEROUS SMALL BRANCHES DOWN ON THE NORTH SIDE OF
DOWAGIAC
&&
SKIPPERSpecial weather statement, Aug 14, 10:40 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 PM EDT FRI AUG 14 2015
OHZ002-150330-
FULTON-
1040 PM EDT FRI AUG 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FULTON
COUNTY...
AT 1039 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLISSFIELD TO NEAR WAUSEON...AND MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSEON...SWANTON...DELTA...METAMORA...LYONS...OTTOKEE...WINAMEG...
BRAILEY...SEWARD...ASSUMPTION AND TEDROW.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 31 AND 48.
SEEK SHELTER UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4149 8388 4149 8395 4154 8428 4171 8409
4172 8388
TIME...MOT...LOC 0239Z 269DEG 21KT 4186 8394 4158 8422
MARSILISpecial weather statement, Aug 14, 10:43 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT FRI AUG 14 2015
INZ007-MIZ080-081-OHZ001-002-004-005-150330-
STEUBEN-HILLSDALE-BRANCH-HENRY-FULTON-DEFIANCE-WILLIAMS-
1043 PM EDT FRI AUG 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN STEUBEN...
SOUTHEASTERN BRANCH...SOUTHWESTERN HILLSDALE...WILLIAMS...
SOUTHWESTERN FULTON...NORTHWESTERN HENRY AND NORTHEASTERN DEFIANCE
COUNTIES...
AT 1043 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FREMONT TO NEAR ARCHBOLD...AND MOVING SOUTHEAST
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRYAN...ARCHBOLD...MONTPELIER...FREMONT...WEST UNITY...HAMILTON...
PIONEER...STRYKER...EDON...HOLIDAY CITY...COLUMBIA...WEST
JEFFERSON...RAY...PULASKI...BURLINGTON...CALIFORNIA...CAMDEN...
MONTGOMERY...CLEAR LAKE AND YORK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 2.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 145 AND 156.
INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 28.
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4152 8480 4153 8480 4153 8485 4156 8496
4184 8500 4160 8426 4135 8422
TIME...MOT...LOC 0243Z 333DEG 18KT 4178 8501 4157 8430
MARSILISpecial weather statement, Aug 14, 10:48 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 PM EDT FRI AUG 14 2015
INZ004>006-MIZ077>080-150315-
ST. JOSEPH-LAGRANGE-ELKHART-BRANCH-BERRIEN-ST. JOSEPH-CASS-
1048 PM EDT FRI AUG 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...WESTERN
LAGRANGE...NORTHEASTERN ST. JOSEPH...WEST CENTRAL BRANCH...ST.
JOSEPH...CASS AND SOUTHEASTERN BERRIEN COUNTIES...
AT 1047 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR THREE RIVERS TO 7 MILES NORTHEAST OF SIMONTON
LAKE TO NEAR GRANGER...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ELKHART...GOSHEN...NILES...STURGIS...THREE RIVERS...DOWAGIAC...
LAGRANGE...GRANGER...SIMONTON LAKE...DUNLAP...MIDDLEBURY...BRONSON...
CONSTANTINE...CASSOPOLIS...BRISTOL...WHITE PIGEON...CENTREVILLE...
EDWARDSBURG...MARCELLUS AND MILLERSBURG.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 83 AND
126.
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8570 4188 8517 4160 8546 4152 8560
4152 8565 4149 8566 4145 8573 4187 8637
4198 8606 4207 8600
TIME...MOT...LOC 0247Z 305DEG 46KT 4202 8567 4183 8589 4170 8614
MARSILISpecial weather statement, Aug 14, 11:06 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EDT FRI AUG 14 2015
INZ007-150330-
STEUBEN-
1106 PM EDT FRI AUG 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STEUBEN COUNTY...
AT 1105 PM EDT...A STRONG THUNDERSTORM WAS NEAR ANGOLA...MOVING SOUTH
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ANGOLA...GOLDEN LAKE...LAKE JAMES...CROOKED LAKE...NEVADA MILLS AND
LAKE GAUGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 346 AND 354.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 138 AND 142.
SEEK SHELTER UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4163 8497 4160 8507 4174 8515 4176 8508
4176 8502
TIME...MOT...LOC 0305Z 338DEG 11KT 4172 8506
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:41 PM EDT | Special Weather Statement | IWX | Henry | 49 min |
| Aug 14, 10:40 PM EDT | Special Weather Statement | IWX | Fulton | 50 min |
| Aug 14, 10:43 PM EDT | Special Weather Statement | IWX | Williams | 47 min |
| Aug 14, 11:34 PM EDT | Special Weather Statement | IWX | Defiance, Henry, Paulding, Putnam | 26 min |
| Aug 15, 12:07 AM EDT | Special Weather Statement | IWX | Allen, Putnam, Van Wert | 53 min |
| Aug 14, 9:35 PM EDT | Special Marine Warning | IWX | 85 min | |
| Aug 14, 10:48 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange | 27 min |
| Aug 14, 11:06 PM EDT | Special Weather Statement | IWX | Steuben | 24 min |
| Aug 14, 11:29 PM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 46 min |
| Aug 15, 5:21 PM EDT | Severe Thunderstorm Warning | IWX | White | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.